MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEM COCR LT SZ 6; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY BCS II FEM COCR LT SZ 6; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 74024926
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/10/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that post tka patient developed left knee (b)(6) infection which was resolved with 2 weeks of bactrim ds therapy of unknown does.Severity of this event was deemed as moderate.
 
Additional Manufacturer Narrative
Corrections based on additional data received.

Brand Name
JRNY BCS II FEM COCR LT SZ 6
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6844391
Report Number1020279-2017-00705
Device Sequence Number19232666
Product Code JWH
UDI-Device Identifier00885556611449
UDI-Public00885556611449
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/21/2026
Device Catalogue Number74024926
Device Lot Number01602875
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/10/2017
Supplement Date Received by Manufacturer09/07/2017
09/07/2017
Initial Report FDA Received Date09/06/2017
Supplement Report FDA Received Date09/19/2017
04/02/2018
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JOURNEY TIBIA BASE NP LT SZ 5, 74022225/UNK LOT; JRNY BCS PAT BICONVEX 26 MM STD, 74024626/ UNK LOT; JRNY II BCS XLPE ART ISRT SZ5-6LT9MM, 74027261/UNK
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age69 YR
Patient Weight107